Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On the eigenvalues of positive operators


Author: Gian-Carlo Rota
Journal: Bull. Amer. Math. Soc. 67 (1961), 556-558
DOI: https://doi.org/10.1090/S0002-9904-1961-10687-3
Addendum: Bull. Amer. Math. Soc., Volume 68, Number 1 (1962), 49--49
MathSciNet review: 0131773
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Birkhoff, Extensions of Jentzsch's theorem, Trans. Amer. Math. Soc. vol. 85 (1957) pp. 219-227. MR 87058
  • 2. Frobenius, Ueber Matrizen aus positiven Elementen, S.-B. Preuss. Akad. Wiss. Berlin (1908) pp. 471-476, (1909) pp. 514-518, (1912) pp. 456-477.
  • 3. Jentzsch, Ueber Integralgleichungen mit positiven Kern, Crelle's Journal vol. 141 (1912) pp. 235-244.
  • 4. Karlin, Positive operators, J. Math. Mech. vol. 8 (1959) pp. 907-938. MR 114138
  • 5. Oskar Perron, Zur Theorie der Matrices, Math. Ann. 64 (1907), no. 2, 248–263 (German). MR 1511438, https://doi.org/10.1007/BF01449896
  • 6. Putnam, On bounded matrices with non-negative elements, Canad. J. Math. vol. 10 (1958) pp. 587-591. MR 98304
  • 7. Samelson, On the Perron-Frobenius theorem, Michigan Math. J. (1957) pp. 57-59. MR 86041
  • 8. H. Schaefer, Some spectral properties of positive linear operators, Pacific J. Math. vol. 10 (1960) pp. 1009-1019. MR 115090
  • 9. J. T. Schwartz, Eigenvalues of positive compact operators, to appear in Communications PAM.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1961-10687-3

American Mathematical Society